# SDR 03FDEA01632

- Difficulty date: September 24, 2003
- Submitted: September 26, 2003
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 36,069 hours, 24,210 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Inoperative
- Location: Keelbeam
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LOWER AFT BODY OVERHEAT LIGHT ON IN CRUISE FLIGHT (35,000) OVERHEAT SELECTOR SWITCH UTILIZED = KEELBEAM LIGHT STAYED ON.  COMPLETED QRH PROCEDURE.  RIGHT PACK AND NR 3 BLEED CLOSED.  LIGHT EXTINGUISHED.  REMOVED AND REPLACED KEELBEAM LOOP PER MM 26-14-001-2.  OPS CK NORMAL, NO LEAKS NOTED IN AREA.  PART-  KEEL BEAM LOOP P/N 35548-4-255.
